# SDR HNAA2024122301234

- Difficulty date: December 22, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 43,911 hours, 40,136 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CR
- How discovered: V
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

LOUD BANG ENG 1 OUT MESSAGE. NO N2 ROTATION.   R & R #100 ENG IAW W/C 71-00-0. OPS CHECK GOOD.
